# SDR TAOA069705

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT INSPECTION AT BOS OF FLT 6140 (LBA/BOS), THE FORWARD CEILING EMERGENCY LIGHT WAS FOUND INOPERABLE.  REPLACED FORWARD CEILING EMERGENCY LIGHT BATTERY PACK.  OPERATION CHECKED OK MM 33-50.  (X)
